# SDR AALA20091203TUL07

- Difficulty date: December 3, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED AT LIGHTENING AT STATION 220, RIGHT SIDE.  REMOVED AND REPLACED CUSP PER AARD 53-20-00-16.
